Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Implanon?

hi im on inmplanon the birth control ive been having my period every month with it until this month which i experience nausea first two weeks mood swings diarrhea and flutters in my stomach i dont know if im having some side effects but i got on implanon in feb 2010 in been doing well with it i took a pregnancy test for that 1% but it came negative
Wed, 1 Jun 2022
Report Abuse
General & Family Physician 's  Response
Hello,

You are experiencing symptoms of nausea, mood swings, diarrhea. You are also having flutters in your stomach & you are on Implanon. The implant should not be left in place for more than three years. Its efficacy decreases. You are experiencing the side effects of Implanon, it does cause symptoms of depression like sleep problems, weakness, tired feeling, mood changes, nausea, indigestion, etc. Other side effects of Implanon are warmth, redness, swelling, or oozing where the implant is inserted. Severe pain or cramping in your pelvic area (may be only on one side), chest pain or heavy feeling, etc.

Since you are having flutters in your abdomen, you are suggested to get clinically examined by an OBGYN. Get all blood workouts, tests and investigations done. Get per vaginal examination done to detect bulky uterus. Your gynecologist may ask you to get USG (Uterus with fallopian tubes) done to rule out ectopic pregnancy. If pregnant or not pregnant you will be treated accordingly. Stay away from addictions if any.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Implanon


Loading Online Doctors....
What Are The Side Effects Of Implanon?

Hello, You are experiencing symptoms of nausea, mood swings, diarrhea. You are also having flutters in your stomach & you are on Implanon. The implant should not be left in place for more than three years. Its efficacy decreases. You are experiencing the side effects of Implanon, it does cause symptoms of depression like sleep problems, weakness, tired feeling, mood changes, nausea, indigestion, etc. Other side effects of Implanon are warmth, redness, swelling, or oozing where the implant is inserted. Severe pain or cramping in your pelvic area (may be only on one side), chest pain or heavy feeling, etc. Since you are having flutters in your abdomen, you are suggested to get clinically examined by an OBGYN. Get all blood workouts, tests and investigations done. Get per vaginal examination done to detect bulky uterus. Your gynecologist may ask you to get USG (Uterus with fallopian tubes) done to rule out ectopic pregnancy. If pregnant or not pregnant you will be treated accordingly. Stay away from addictions if any. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician